# SDR C2XA11IA218

- Difficulty date: September 6, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 25,190 hours, 13,522 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 5862 THE CREW REPORTED LANDING GEAR AURAL WARNING IN FLIGHT AT 13,000 FEET WITH NO OTHER INDICATIONS.  THE AIRCRAFT LANDED AT DEN WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY TESTED THE LANDING GEAR WARNING SYSTEM WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
